# SDR 2002F00943

- Difficulty date: October 3, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 25,771 hours, 8,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Part serial: 49110
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE L2 EMERGENCY SLIDE LIGHT WAS INOPERATIVE WHEN CONDUCTING A FUNCTIONAL CHECK. MAINTENANCE REMOVED AND REPLACED BATTERY CHARGER IN ACCORDANCE WITH M.M. 33-51-07. OPERATIONAL CHECK GOOD.
